Mr Theo Raedschelders

  • Research Associate (Mathematics)

Research interests

Publications

List by: Type | Date

Jump to: 2018
Number of items: 2.

2018

Eisele, F. , Janssens, G. and Raedschelders, T. (2018) A reduction theorem for τ-rigid modules. Mathematische Zeitschrift, 290(3-4), pp. 1377-1413. (doi:10.1007/s00209-018-2067-4)

Belmans, P. and Raedschelders, T. (2018) Derived categories of noncommutative quadrics and Hilbert squares. International Mathematics Research Notices, (doi:10.1093/imrn/rny192) (Early Online Publication)

This list was generated on Thu Jul 18 19:45:09 2019 BST.
Jump to: Articles
Number of items: 2.

Articles

Eisele, F. , Janssens, G. and Raedschelders, T. (2018) A reduction theorem for τ-rigid modules. Mathematische Zeitschrift, 290(3-4), pp. 1377-1413. (doi:10.1007/s00209-018-2067-4)

Belmans, P. and Raedschelders, T. (2018) Derived categories of noncommutative quadrics and Hilbert squares. International Mathematics Research Notices, (doi:10.1093/imrn/rny192) (Early Online Publication)

This list was generated on Thu Jul 18 19:45:09 2019 BST.